# SDR ZZDA2011761

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD AND AFT GIRT BAR FITTING, CORROSION.  ACCOMPLISHED FWD AND AFT GIRT BAR FITTING  REPLACEMENT PER B717 SRM 53-00-00, 51-10-04 AND 51-41-01.
